# SDR R61A201607290443

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 24,816 hours, 19,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN EMERGENCY BATTERY FAULT ON EICAS AND THE EMERGENCY LIGHT AT ROW 15 WAS INOPERATIVE.  MAINTENANCE RESET THE LIGHT IAW FIM AND THE FAULT CLEARED.  AIRCRAFT IS GOOD FOR SERVICE.
